Randomized allocation with arm elimination in a bandit problem with covariates

Yang, Yuhong, Qian, Wei . Electronic Journal of Statistics 2016. 10 (1) :242-270

Locate this article in:

Bibtex

@article{CIS-350040,
  Author = {Yang, Yuhong and Qian, Wei},
  Title = {Randomized allocation with arm elimination in a bandit problem with covariates},
  Journal = {Electronic Journal of Statistics},
  Volume = {10},
  Number = {1},
  Year = {2016},
  Pages = {242--270},
  Keywords = {}
}

Similar articles